# SDR A6WA200440139

- Difficulty date: September 29, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Odor
- Location: Left
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VERY STRONG ACRID SMELL COMING FROM AIR CONDITIONING PACKS.  GOT WORSE WHEN TEMP CHANGES.  REMOVED AND REPLACED LEFT ACM IAW AMM 21-51-10.  (M)
